# SDR EIAA2011223

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 118,605 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Tube
- Condition: Misinstalled
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 33603903P
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 3 ENG RT FIRE BOTTLE FAILED TO DISCHARGE DURING ENG FIRE.  REPLACED NR 3 ENGINE LT AND RT FIRE BOTTLES, OPS GOOD, SQUIB TEST OK PER MM 26-21-03.  THE RIGHT FIRE BOTTLE DISCHARGE TUBE WAS FOUND TO HAVE BEEN INSTALLED WITH ONLY 3/4 OF A THREAD ENGAGED AND HAND TIGHT.  BOTTLE DISCHARGE FITTING WAS SEVERELY CROSS-THREADED.  WHEN THE BOTTLE WAS DISCHARGED, THE DISCHARGE TUBE WAS BLOWN OFF.
